Note on the stability property of a ratio-dependent Holling-Tanner model

Qifa Lin

Abstract


A Holling-Tanner system with ratio-dependence functional response is revisited in this paper. By de9 veloping the new analysis technique, two set of new conditions which ensure the global attractivity of the positive 10 equilibrium of the system are obtained. Our results essential improving the main results of Liang and Pan [Quali11 tative analysis of a ratio-dependent Holling-Tanner model, J. Math. Anal. Appl. 334 (2007) 954-964].

Full Text: PDF

Published: 2019-04-23

How to Cite this Article:

Qifa Lin, Note on the stability property of a ratio-dependent Holling-Tanner model, Commun. Math. Biol. Neurosci., 2019 (2019), Article ID 10

Copyright © 2019 Qifa Lin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Commun. Math. Biol. Neurosci.

ISSN 2052-2541

Editorial Office: office@scik.org

 

Copyright ©2019 CMBN